# SDR 96ZZZW58

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

MZH-MSP - FLT 814 - DURING CLIMB, C3 CARGO DOOR LIGHT CAME ON, A/C DUMPED FUEL AND RETURNED TO MZH.  AFTER LANDING INSPECTED C3 DOOR FRAME, DOOR STOPS, DOOR LINER, DOOR ACTUATOR AND LATCH MECHANISM PER 52-31-02.  CYCLED C3 DOOR, OPS CHECKED PER 52-71-01.  FOUND NO DISCREPANCIES AND NO FURTHER INCIDENTS.
